# SDR FDEA201105201888

- Difficulty date: May 20, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N180255
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E NOSE SKIN AT NACELLE AT ISS 280 FOUND WITH 1.0" CRACK.  CRACKED NOSE SKIN ON LT WING R & R IAW SRM 51-40-02 REV 102.   REPAIR IS CLASSIFIED AS MINOR.
